Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had abdominal cramping, bruise on lower left. Is it stomach virus?

35 yr old male. I had abdominal cramping that started Friday which I thought was just the start of the stomach virus. It is now Sunday morning and the cramping has continued to get worse. Mostly from mid to lower left. No fever or nausea . Now I have a bruise on the lower left side of my stomach. What do you think. I don t want to waste the money on a ER trip if I don t have to
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, shane2779,
You mention about abdominal cramping which is getting worse.
If this is associated with any diarrhea , that could be viral.
Usually, you would have fever and chills as well. The location
of the pain, mid and lower left could be in the area of pancreas.
If you are having an attack of acute Pancreatitis , again the pain
could be severe.
There is a sign called the "Cullen's Sign" which is seen in Acute Pancreatitis.
This is a small area of blue and black skin change around the belly button.
If this fits the description, you do need to be examined by a medical
I wish you well.
Answered: Thu, 3 Jan 2013
I find this answer helpful
  User's Response
hello shane,

this is looks like GIT infection so you should take mefanic acid plus dicyclomine combination for pain and antibiotic like ofloxacin plus ornidazole combination twice daily for 3-5 days
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor